# SDR BAQA091994

- Difficulty date: January 14, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- System (JASC): 3150 · Central Warning
- Part: Cdu
- Part number: L316M30C1003
- Part serial: 0255
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 356 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTRAL DISPLAY UNIT HAS LED LIGHTS BAD LINES THREW DISPLAY.    REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
